A class of nonlinear robust H-infinity controllers via NLMI approach

被引:0
|
作者
Ishii, O
Shen, TL
Tamura, K
机构
关键词
D O I
暂无
中图分类号
TP [自动化技术、计算机技术];
学科分类号
0812 ;
摘要
引用
收藏
页码:3800 / 3801
页数:2
相关论文
共 50 条
  • [21] On linearization technique in robust nonlinear H-infinity control
    Tuan, HD
    Hosoe, S
    [J]. SYSTEMS & CONTROL LETTERS, 1996, 27 (01) : 21 - 27
  • [22] Robust H-infinity reliable control for a class of nonlinear uncertain neutral delay systems
    Ximing SUN
    Mathematics Department
    [J]. Control Theory and Technology, 2004, (03) : 222 - 228
  • [23] Robust H-infinity reliable control for a class of nonlinear uncertain neutral delay systems
    Ximing Sun
    Jun Zhao
    Bing Chen
    [J]. Journal of Control Theory and Applications, 2004, 2 (3): : 222 - 228
  • [24] The robust H-infinity filter design for a class of nonlinear time-delay systems
    Ma, Da-Zhong
    Zhang, Hua-Guang
    Wang, Zhan-Shan
    Feng, Jian
    [J]. Tien Tzu Hsueh Pao/Acta Electronica Sinica, 2010, 38 (09): : 2172 - 2178
  • [25] Robust H-infinity stabilizing controllers for a seeker scan loop system
    Hwang, HY
    Schmitendorf, WE
    [J]. JOURNAL OF GUIDANCE CONTROL AND DYNAMICS, 1996, 19 (05) : 1081 - 1087
  • [26] H-infinity optimal filters for a class of nonlinear models
    Kiriakidis, K
    [J]. PROCEEDINGS OF THE 2002 AMERICAN CONTROL CONFERENCE, VOLS 1-6, 2002, 1-6 : 2336 - 2339
  • [27] Inverting and noninverting H-infinity controllers
    Christen, U
    Geering, HP
    [J]. SYSTEMS & CONTROL LETTERS, 1997, 30 (01) : 31 - 38
  • [28] H-INFINITY CONTROLLERS WITH A PID STRUCTURE
    GRIMBLE, MJ
    [J]. JOURNAL OF DYNAMIC SYSTEMS MEASUREMENT AND CONTROL-TRANSACTIONS OF THE ASME, 1990, 112 (03): : 325 - 326
  • [29] ON CANCELLATION IN H-INFINITY OPTIMAL CONTROLLERS
    KONDO, R
    HARA, S
    [J]. SYSTEMS & CONTROL LETTERS, 1989, 13 (03) : 205 - 210
  • [30] H-INFINITY OPTIMAL CONTROLLERS - COMMENTS
    KRAUSE, JM
    [J]. IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1992, 37 (05) : 702 - 702